|burping is side effect
Feb 26, 2010
hello doc, i have my last cd4 count report it is 515 and befor 3 months it was 284 drop by 72 from the previous report.i am on art given by indian goverment hospitals. Now the problem i am facing from the past 5 to 6 months is of burping, sometimes i get continues burping, lots of burping with loud voice mainly during evening time or night time. Sometimes during day time also it makes me feel shame in office but i cant help it. I get more after i had indian spicy food in lunch or in dinner. PLease help me out.
Response from Dr. Henry
Burping can be due to a variety of stomach/esophagus problems sometimes related to HIV treatment but most often due to other factors (such as H pylori infection of the stomach, air swallowing, smoking, carbonated beverages). An evaluation by your HIV specialist and/or stomach specialist is recommended. KH
Getting pain on my neck
Interaction between meds & anaesthetic?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.